zbMATH — the first resource for mathematics

An example of a strongly convex metric space. (English) Zbl 0281.53043

53C70 Direct methods (\(G\)-spaces of Busemann, etc.)
52A05 Convex sets without dimension restrictions (aspects of convex geometry)
Full Text: DOI
[1] Borsuk, K., On a metrization of polytopes,Fund. Math. 47 (1959), 325–341. · Zbl 0196.25802
[2] Busemann, H.,The geometry of geodesics, New York 1955. · Zbl 0112.37002
[3] Krakus, B., Some properties of convex metric spaces,Fund. Math. 73 (1972), 193–198. · Zbl 0227.54023
[4] Lelek, A., &Nitka, W., On convex metric spaces I,Fund. Math. 49 (1961), 183–204. · Zbl 0171.21601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.